# SDR AALA20161027012

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 10,159 hours, 2,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EMERGENCY ESCAPE PATH EXIT MARKER SIGN BROKEN.  REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-13.  OPERATIONAL CHECK GOOD.
